Multiple finite Riemann zeta functions

Kazufumi Kimoto, Nobushige Kurokawa, Sho Matsumoto, Masato Wakayama

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)173-187
Number of pages15
JournalActa Arithmetica
Volume116
Issue number2
DOIs
Publication statusPublished - Jan 1 2005

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Kimoto, K., Kurokawa, N., Matsumoto, S., & Wakayama, M. (2005). Multiple finite Riemann zeta functions. Acta Arithmetica, 116(2), 173-187. https://doi.org/10.4064/aa116-2-5